Spanning cubic graph designs

Adams, Peter, Ardal, Hayri, Manuch, Ján, Hoa, Vũ Dình, Rosenfeld, Moshe and Stacho, Ladislav (2009) Spanning cubic graph designs. Discrete Mathematics, 309 18: 5781-5788. doi:10.1016/j.disc.2008.07.031

Author Adams, Peter
Ardal, Hayri
Manuch, Ján
Hoa, Vũ Dình
Rosenfeld, Moshe
Stacho, Ladislav
Title Spanning cubic graph designs
Journal name Discrete Mathematics   Check publisher's open access policy
ISSN 0012-365X
Publication date 2009-09
Year available 2008
Sub-type Article (original research)
DOI 10.1016/j.disc.2008.07.031
Volume 309
Issue 18
Start page 5781
End page 5788
Total pages 8
Editor Douglas B. West
Place of publication Amsterdam, Netherlands
Publisher Elsevier
Language eng
Subject C1
970101 Expanding Knowledge in the Mathematical Sciences
010104 Combinatorics and Discrete Mathematics (excl. Physical Combinatorics)
Formatted abstract
Graph designs are natural extensions of BIBDs (balanced incomplete block designs). In this paper we explore spanning cubic graph designs and develop tools for constructing some of them. We show that K16 can be decomposed into each of the 4060 connected cubic graphs of order 16, and into precisely 144 of the 147 disconnected cubic graphs of order 16. We also identify some infinite families of cubic graphs of order 6n+4 that decompose K6n+4.
Keyword Graph decomposition
Block designs
Cubic graph
Complete graph
Q-Index Code C1
Q-Index Status Provisional Code

Document type: Journal Article
Sub-type: Article (original research)
Collection: School of Mathematics and Physics
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sun, 15 Nov 2009, 00:02:42 EST